MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D284DRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reported event of infection/erosion was submitted via an alternative summary report.As the summary report has been revoked, this new information is therefore being submitted via a 30 day report.Product event summary: a proximal portion was received measuring 44.5 cm.A distal portion was received measuring 44.5 cm.Analysis was performed and no anomalies were found.Visual summary analysis of the lead indicated apparent explant damage.Concomitant medical products: 1488tc, lead, implanted: (b)(6) 2003.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an infection and erosion occurred.Erosion reportedly due to lead moving above can.The implantable cardioverter defibrillator (icd) system was explanted and device was used as a temporary system until infection cleared and system was then replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXIMO II DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9653840
Report Number3004209178-2020-02296
Device Sequence Number1742787
Product Code LWS
UDI-Device Identifier00613994446602
UDI-Public00613994446602
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2011
Device Model NumberD284DRG
Device Catalogue NumberD284DRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2013
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR